# SDR SWIA2021091360937

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR SURROUND FS319 -FS349 LOWER MOUNTING ANGLE CORRODED (MARKED)     (C-CHECK RO 9/8/2021)    FOUOND GALLEY SERVICE DOOR SURROUND AT FS319-FS349 LOWER MOUNTING ANGLE TO BE OUT OF LIMITS REF CRJ-900 SRM, 53-21-23-101-002-A02. REMOVED AND REPLACED LOWER MOUNTING ANGLE REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01, CRJ-900 SRM, 51-42-36-001-001-A01 AND DWG SH670-31950 REV Y. COMPLIED WITH SKY CARD 51-900-1002-SKY.
